# SDR FDEA201202170610

- Difficulty date: February 17, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 60,430 hours, 18,432 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Part number: AD321430
- Part serial: 107199
- Condition: Inoperative
- Location: Pax Door Warning
- Part time: 589 hours, 350 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH L1 AND R1 DOORS WILL NOT TEST, LIGHT AND HORN.  DOOR WARNING CONTROL UNIT   SHOWS 28 VOLTS NOT AVAILABLE.  R & R AUTONOMOUS STANDBY POWER SUPPLY UNIT AND BATTERIES REF AMM 52-73-18-04-0.  RED 28 VDC LIGHT STILL ILLUMINATED WHEN A TEST OF THE SYS IS PERFORMED.    R & R ALL 3 MAIN ACFT BATTERIES REF AMM 24-31-11-04-0.   DOOR WARNING SYSTEM OPS CHECKS NORMAL.  ACFT OK FOR SERVICE.
